# SDR RAIA00105005

- Difficulty date: May 3, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 4,655 hours, 3,842 cycles
- Engine: Allsn AE3007A
- Engine time: 4,655 hours, 3,842 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 310146
- Condition: Overtemp
- Location: Lt Engine
- Part time: 4,655 hours, 3,842 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5267-MEM- ON TAKEOFF, LEFT ENGINE ITT REACHED 924, AND FLASHED RED, THROTTLE VERIFIED IN DETENT.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE.
